Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 poisoning  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author6 Posts
  #1

a 4 year old male child was brought to the ER with complaints of having consumed tablets of an unknown medicine.on examination, patient was pale, apprehensive, febrile,and dehydrated. he has voimted a couple of times in the house after ingestion of tablets.child is gradually getting lethargic, and suddenly developed a seizure.what is the most common cause of poisioning in USA?
A. ASPIRIN
B.ACETAMINOPHEN
C.AMPHETAMINE
D.IMIPRAMINE
E.DIAZEPAM




  #2

A. ASPIRIN :?:


  #3

Aspirin, but why would the child be febrile if aspiring was taken and there was GI hemorrhage?


  #4

LOOK FOR WHAT QUESTION IS ASKING. IT CANT BE SIMPLER THAN THIS. vignette descirbes a poisoning, and in the end , slips in the question, which is the most common poisoning in USA? just recall, yaar!


  #5

aspirin is correct


  #6

can aspiring poisoning cause febrile? Ok! I think I now get it, it is an uncoupler of oxidative phosphorylation... generates heat instead of ATP?lactic acidosis... probably that is why this antipyretic is causing pyrexia!





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

lead poisoning
phenobarb poisoning
carbon tetrachloride poisoning
show Related resources









Advertise | Support | Premium | Contact